RARP 2 years ago (4+3 T2 , clear margins , psa still 0 . Reported a single episode of haematuria at FU visit . Scan , flexi cystoscopy and scan . 2 polyps , so TURT ( which was hellish . Post op visit today ( in France ) and it’s a pNon infiltrating Papillary...
Having seen both the surgeon and oncologists, discussed the various treatment options available i have decided to go down the brachytherapy route. Thankfully my prostate isn't enlarged so I won't require any hormone treatment which is a small positive...
Hi to All I have been on Zoladex since 2019 and apart from mood swings all is not too bad.I was told that Hormone/Zoladex treatment can be stopped after five years.Has anyone else heard this? Derek.82 this year
Hi all I'm 9 1/2 weeks after my prostate was removed, I'm getting increased groin pain and get tired if I do anything at all. I'd have thought I'd be feeling a little better than this by now, is this common? Thanks
12 sessions down 8 to go and review of treatment with oncologist. Given fibregel to help with the very loose stools and also Cyproterone Acetate 50 mg to help with the extreme hot sweats.
I’ve been looking at something called SpaceOar. Apparently it provides protects from radiation. Does anyone know about this?
I have been referred to the Oncologist for possible Salvage radiotherapy. The referral date was letter 20/02/2024 following my telephone appointment with my surgeon (Rising PSA levels} on 07/02/2024. I have telephoned the consultants medical secretary...
Hi All I have been diagnosed with prostate cancer with a Gleason score 6 (3+3) and PSA of 3.35, I was advised to go on active surveillance but want the thing gone asap. After much research I am thinking about having the Nanoknife treatment & would...
Hi all, My husband had a stage 3 TB in 2021 and was treat at The Christie with Brachytherapy and external radiation to the nodes. He had at that point no nodes involved or spread. Pet scan was clear. He has now just been diagnosed with bladder cancer...
Am currently on arbiraterone and olaparib for nearly a month now. After two weeks constantly unsteady on my legs and ears feel full. Anyone else experiencing this?
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2026 © Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 3rd Floor, Bronze Building, The Forge, 105 Sumner Street, London, SE1 9HZ. VAT no: 668265007